# SDR GTIA2021040135664

- Difficulty date: March 30, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 47,230 hours, 21,779 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 AND R2 DOOR ASSIST ACCUMULATORS ARE LOW-SERVICED L2 AND R2 DOOR ASSIST ACCUMULATOR PER AMM 52-10-00
